| Model Number |
01.12.033 |
| Medical Device Problem Code |
Osseointegration Problem (3003)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/09/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 june 2022.Lot 151876: 59 items manufactured and released on 15-jun-2015.Expiration date: 2020-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 5 years from the primary surgery, revision surgery has been performed for stem loosening.Stem, head and liner revised successfully.